# SDR LR7A05172

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fs 345e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HC5302, FOUND DAMAGED CHANNEL IN RT FLOOR PANEL BETWEEN FS 345E AND FS 417.  REPAIRED CHANNEL BY SPLICING IAW DRG R05-28-01, MEA 382-53-05-087, NR 0154.
